# SDR CALA2020103001226

- Difficulty date: October 29, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 24,672 hours, 2,290 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19080020
- Part serial: 4168
- Condition: Damaged
- Location: Cockpit
- Part time: 24,428 hours, 2,839 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDOW HEAT RT FWD ADVISORY LOSS OF RIGHT FORWARD WINDOW HEAT (PRIMARY).  FIM TASK REF: 31-90-F8-01A-421B-A CMC MESSAGE 3032413.  FLIGHT STATUS: LT INTERMITTENCE CODE: M PH: CRUISE NARRATIVE: 24 PDHM OPS (GPM L8) CMC MESSAGE 3032413 FLIGHT STATUS: LT INTERMITTENCE CODE: M PH: CRUISE                   NARRATIVE: 24 PDHM OPS (GPM L8) CMC MESSAGE 3032413 FLIGHT STATUS: LT INTERMITTENCE CODE: M PH: CRUISE NARRATIVE: REF B787 MM TASK DMC-B787-A-56-11-01-00A-52A-A STARTED REMOVAL OF FO'S WINDSHIELD.  WINDOW IS DISCONNECTED AND READY TO BE REMOVED FROM WINDOW FRAME.  REMOVED DAMAGED WINDOW.  STARTED WINDOW INSTALLATION, REF DMC-B787-A-56-11-01-00A-720A-A, STOPPED AT STEP 4E, INSTALLED BOLTS LOOSELY ON TOP SIL.  ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1067244 SN OFF 1246 WINDSHIELD, NR 1 OFF 78-5610-9-9002 1246 ON 79-5611-9-0002 4168.  REPLACED RIGHT FWD WINDSHIELD, REF DMC-B787-A-56-11-01-00A-520A-A, HEAT TEST PASS.  ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1212125 SN OFF 4168 WINDSHIELD, ASSEMBLY OFF 79-5611-9-0002 4168 ON 79-5611-9-0002 3250, REF AMM FLIGHT COMPARTMENT NR 1 WINDOW-INSTALLATION, REFERENCE: DMC-B787-A-56-11-01-00A-720A-A.
